# SDR USAA2008121792260

- Difficulty date: November 23, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 63,502 hours, 43,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 655287812
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - CRACK ON SUPPORT ANGLE OF FLOOR STRUCTURE BETWEEN BS 967 TO BS 986.5, LBL 68.6 AT L2 DOOR AREA.  REPLACED SUPPORT ANGLE OF FLOOR STRUCTURE IAW SRM 51-40-02-0G.
